# SDR DALA201912037015

- Difficulty date: November 26, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 130,615 hours, 18,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEATS 1A-5A EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED PACK CHARGER M9008. SYSTEM OPERATION IS NORMAL.
